# SDR QMLA2015052915043

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 1,506 hours, 4,904 cycles
- Engine: Allsn 250C47B
- Engine time: 1,430 hours, 2,939 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Mr Transmission
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED IN FLIGHT WHILE EN-ROUTE TO HOSPITAL.  THE PILOT LOCATED A SAFE SPOT TO LAND, & LANDED WITHOUT INCIDENT.  INSPECTED THE CHIP PLUGS & FOUND A SMALL METALLIC SLIVER ON THE BOTTOM CHIP PLUG.  REMOVED & PERFORMED THE REQUIRED MX TO INCLUDE A 30 MINUTE PENALTY RUN IAW THE MM WITH NO DEFECTS NOTED. THE ACFT WAS RETURNED TO SERVICE AT THAT TIME.
